Now that it's getting close to Halloween, we're running a contest to hear your scariest stories! These can be scary stories that you've experienced or stories that you've heard and the story with the most reactions will win!JOIN CONTEST
my hands shake a lot even when i m not nervous and at rest. being a dental student i want to get rid of it as soon as possible. what should i do to cure it?
The shock potential of lidocaine, propranolol, and Jolly Ranchers isn't well-described in any literature I'm aware of. Talking to your doctor about it is the best suggestion so far, but otherwise let's not get too carried away with the apocalyptic consequences of local anesthetic and beta blockers.
Fair enough, but I still think you're overstating the danger. FYI, IV lidocaine is widely employed as a ventricular antiarrhythmic agent (class 1B, sodium-channel inhibitor). Anyone interested can google "lidocaine antiarrhythmic" to learn more. This thread has run its course. Closing.Sorry. should've done a quick research before speaking. What I should've said instead of shock was cardiac arrest, per the FDA warning of lidocaine.